Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 484158, 7 pages
http://dx.doi.org/10.1155/2009/484158
Research Article

Asymptotic Dichotomy in a Class of Fourth-Order Nonlinear Delay Differential Equations with Damping

1Department of Mathematics, Yanbian University, Yanji 133002, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 5 December 2008; Revised 15 February 2009; Accepted 26 February 2009

Academic Editor: Agacik Zafer

Copyright © 2009 Chengmin Hou and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • M. De la Sen, “On the Characterization of Hankel and Toeplitz Operators Describing Switched Linear Dynamic Systems with Point Delays,” Abstract and Applied Analysis, vol. 2009, pp. 1–34, 2009. View at Publisher · View at Google Scholar
  • Kun-Wen Wen, Gen-Qiang Wang, and Sui Sun Cheng, “Asymptotic Dichotomy in a Class of Third-Order Nonlinear Differential Equations with Impulses,” Abstract and Applied Analysis, vol. 2010, pp. 1–20, 2010. View at Publisher · View at Google Scholar
  • Kunwen Wen, and Lijun Pan, “Asymptotic Dichotomy in a Class of Odd-Order Nonlinear Differential Equations with Impulses,” Journal of Industrial Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Samir H Saker, Ravi P Agarwal, and Donal O’Regan, “Properties of solutions of fourth-order differential equations with boundary conditions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 278, 2013. View at Publisher · View at Google Scholar
  • J. Džurina, B. Baculíková, and I. Jadlovská, “Kneser solutions of fourth-order trinomial delay differential equations,” Applied Mathematics Letters, 2015. View at Publisher · View at Google Scholar
  • Irena Jadlovská, and Jozef Džurina, “Oscillation theorems for fourth-order delay differential equations with a negative middle term,” Mathematical Methods in the Applied Sciences, vol. 40, no. 18, pp. 1–13, 2017. View at Publisher · View at Google Scholar
  • Demou Luo, “Existence of positive solutions of a third order nonlinear differential equation with positive and negative terms,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar